# SDR USAA001246

- Difficulty date: August 15, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 8 INCHES, BS 967, LBL 49 TOP OF FLOORBEAM.  INSTALLED UPPER T-CAP PER TR 53-10-05A.  (M)
